# SDR 2003FA0000438

- Difficulty date: April 30, 2003
- Submitted: April 30, 2003
- Operation: General aviation
- Aircraft: N448ER
- Make and model: Cessna 172R
- Aircraft serial: 17280610
- Aircraft time: 4,633 hours
- Engine: Lyc IO360LYC*
- Engine time: 3,659 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25765362
- Condition: Inaccurate
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

DURING PRE TAKE OFF GROUND CHECK, THE CREW REOPORTED THE IDLE TO BE LOW. IT WAS SUBSEQUENTLY ADJUSTED. THIS ENGINE/FUEL CONTROL COMBINATION REQUIRES SUBSTANTIAL ADJUSTMENT TO MAINTAIN PROPER OPERATION..
